MAUDE Adverse Event Report: COVIDIEN DOVER SLVR FOLEY CATH16FR5CC2W; CATHETER, RETENTION TYPE, BALLOON

COVIDIEN DOVER SLVR FOLEY CATH16FR5CC2W; CATHETER, RETENTION TYPE, BALLOON
Model Number 605163IC
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the catheter broke apart where the two-way prong connects to the tube.There was no patient injury, the issue occurred before the nurse inserted the catheter.
 
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot indicates that there were no anomalies found in visual samples inspected from the lot and no non-conformance reports issued for this lot.Prior to a lot¿s release, the lot must be deemed acceptable, passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are inspected for leakage in the fluid pathway.The lot met all defined acceptance requirements and was released.One decontaminated dover catheter was received for evaluation.The sample was visually inspected according to procedure; the reported condition was confirmed.The component is produced by external supplier and the assembly process consists of a pick and place operation at the cardinal health facility.The root cause for the condition was requested from the manufacturer and will be documented through the supplier notification and response form.There is no additional inspection on the line to detect the reported condition.We are awaiting an action plan to be implement by the supplier for the corrective actions.The cardinal health facility will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
DOVER SLVR FOLEY CATH16FR5CC2W
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11599875
Report Number9612030-2021-02834
Device Sequence Number14326489
Product Code EZL
UDI-Device Identifier10884521026452
UDI-Public10884521026452
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number605163IC
Device Catalogue Number605163IC
Device Lot Number1934434064
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date07/19/2021
Patient Sequence Number1